Opuscula Math. 32, no. 2 (2012), 317-326
http://dx.doi.org/10.7494/OpMath.2012.32.2.317

 
Opuscula Mathematica

An application of the Choquet theorem to the study of randomly-superinvariant measures

Teresa Rajba

Abstract. Given a real valued random variable \(\Theta\) we consider Borel measures \(\mu\) on \(\mathcal{B}(\mathbb{R})\), which satisfy the inequality \(\mu(B) \geq E\mu(B-\Theta)\) (\(B \in \mathcal{B}(\mathbb{R})\)) (or the integral inequality \(\mu(B) \geq \int_{-\infty}^{+\infty} \mu(B-h)\gamma (dh)\)). We apply the Choquet theorem to obtain an integral representation of measures \(\mu\) satisfying this inequality. We give integral representations of these measures in the particular cases of the random variable \(\Theta\).

Keywords: backward translation operator, backward difference operator, integral inequality, extreme point.

Mathematics Subject Classification: 60E15, 26D10.

Full text (pdf)

  • Teresa Rajba
  • University of Bielsko-Biała, Department of Mathematics and Computer Science, ul. Willowa 2, 43–309 Bielsko-Biała, Poland
  • Received: 2010-12-03.
  • Revised: 2011-06-03.
  • Accepted: 2011-06-03.
Opuscula Mathematica - cover

Cite this article as:
Teresa Rajba, An application of the Choquet theorem to the study of randomly-superinvariant measures, Opuscula Math. 32, no. 2 (2012), 317-326, http://dx.doi.org/10.7494/OpMath.2012.32.2.317

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.